MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RH FRONTAL SINUS; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RH FRONTAL SINUS; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6001-088-327
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the camera lens on the instrument was found broken off during set up for a procedure.The procedure was completed successfully with the same device without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SUCTION TUBE, 2.7MM RH FRONTAL SINUS
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7903148
Report Number0001811755-2018-01670
Device Sequence Number13494845
Product Code HAW
UDI-Device Identifier04546540350848
UDI-Public04546540350848
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K012380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6001-088-327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer12/27/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1